# SDR UALA2013022401098

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 114300280A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND NR 6 SLAT UPPER SURFACE 65 INCHES FROM O/B EDGE.   REPAIRED NR 6 SLAT, FABRICATED, PREPPED, AND BONDED NEW UPPER & LOWER SKINS, DOUBLERS AND CORE IAW GPM 6-02-019 & JD SM 50-57-56-01-JD.
